# SDR C2XA01TY002

- Difficulty date: February 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, CORROSION WAS FOUND ON TOP CAP ABOVE OMEGA BEAM BETWEEN FRAMES 19 AND 23, STRINGERS 21L AND 21R.  MAINTENANCE REMOVED AND REPLACED TOP CAP IAW EMB 145 SRM 51-40-02.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
